# SDR 95ZZZX1601

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2443M
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803128
- Engine: Cont TSIO360FB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Nr 3-4
- Part time: 1,328 hours
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: K

## Discrepancy

THIS ENGINE, CONVERTED FROM A TSIO-360-GB, HAD NR 3 AND NR 4 CONNECTING RODS FAIL AT THE SAME TIME KNOCKING A HOLE IN THE UPPER CASE AREA OF ABOUT 8 INCHES DIAMETER.  TELEDYNE-CONTINENTAL SB M86-11 R1 PERTAINS TO THIS SUB JECT.
